Reverses of the Triangle Inequality in Inner Product Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) Reverses of the Triangle Inequality in Inner Product Spaces. The Australian Journal of Mathematical Analysis and Applications, 1 (2). pp. 1-7. ISSN 1449-5910


Some new reverses for the generalised triangle inequality in inner product spaces are given. Applications in connection to the Schwarz inequality and for vector-valued integrals are provided as well.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7493, triangle inequality, inner product spaces, Schwarz inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login